Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the realizability of modules over the Steenrod algebra


Author: H. R. Margolis
Journal: Bull. Amer. Math. Soc. 78 (1972), 564-567
MSC (1970): Primary 55G10, 55D99
DOI: https://doi.org/10.1090/S0002-9904-1972-13002-7
MathSciNet review: 0310885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 2. E. H. Brown, Jr., On the realizability of A/A{X (Sqi) | i > k (unpublished).
  • 3. E. H. Brown, Jr. and F. P. Peterson, A spectrum whose Z, Topology 5 (1966), 149-154. MR 33 #719. MR 192494
  • 4. H. R. Margolis, Periodic spectra, Trans. Amer. Math. Soc. (to appear).
  • 5. J. W. Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150-171. MR 20 #6092. MR 99653

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G10, 55D99

Retrieve articles in all journals with MSC (1970): 55G10, 55D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13002-7

American Mathematical Society